# SDR AALA202503315454

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 52,586 hours, 19,927 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z054H0068081
- Part serial: 054H00001895
- Condition: Warning Light
- Location: Zone 100
- Part time: 16,622 hours, 6,590 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS ,CHECK SLIDE PRESSURE DOOR MESSAGE ON FLIGHT ATTENDANTS PANEL. MAINTENANCE REPLACED THE L2 DOOR SLIDE INFLATION RESERVOIR (AALA202503305153) AND "B" DECODER ENCODER UNIT (DEU) 300RHS (AALA202503315454).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
